# SDR ASAA2013032494447

- Difficulty date: March 24, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813123
- Condition: Gouged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45.5 FROM STA 480 TO STA 520 HAS NUMEROUS NICKS AND GOUGES. ACFT GROUNDED.  REPAIRED SEAT TRACK AT LBL 45.5 IAW SRM 53 00 52, REP 2 AND ASA EA 400 53EA 04953, REV NEW DATED 09MAR11.
